Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

April 30, 2016Twiggs County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 5:03 PM EDT for Twiggs County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 5:03 PM EDT (21:03 UTC)
Expired
Apr 30, 2016, 5:30 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA

County Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 12 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

651 
WWUS82 KFFC 302103
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT APR 30 2016
 
GAZ082>084-095-302130-
TWIGGS GA-WILKINSON GA-HOUSTON GA-BIBB GA-
503 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WESTERN WILKINSON...
NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 530 PM
EDT...

AT 502 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM JEFFERSONVILLE TO NEAR WARNER ROBINS...AND MOVING
NORTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSONVILLE...WARNER ROBINS...MCINTYRE...ROBINS AIR FORCE BASE...
MARION...DRY BRANCH...FRANKLINTON...HUBER...MYRICKS MILL...BULLARD...
FITZPATRICK...ELBERTA AND RIPLEY.

LAT...LON 3258 8364 3281 8358 3289 8316 3262 8334
TIME...MOT...LOC 2102Z 204DEG 21KT 3271 8335 3265 8360 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 2:50 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 30, 2:50 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT SAT APR 30 2016

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH
LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS
EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS
THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER
MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND
ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND
AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT
MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL
INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY
NIGHT.

17

.LONG TERM /MONDAY THROUGH SATURDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE
PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE
EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO
LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY
LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A
BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND
THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK
UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID
WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA
EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO
THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN
GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO
WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE
OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE
OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL
FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION
DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG
PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA.

BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING
DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY
WEEKEND.

31/01

&&

.AVIATION...
18Z UPDATE...
SCATTERED CONVECTION HAS DEVELOPED ACROSS MUCH OF THE FORECAST
AREA. THIS WILL CONTINUE THROUGH THE AFTERNOON WITH THE WHOLE AREA
SHIFTING EASTWARD. THE NEXT WAVE OF CONVECTION IS EXPECTED TO MOVE
INTO MAINLY THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING.
CIGS SHOULD REMAIN VFR EXCEPT MVFR IN STORMS. OVERALL CIGS WILL
BECOME MVFR LATE TONIGHT WITH SOME IFR IN MCN/AHN. CIGS WILL RISE
TO MVFR AFTER SUNRISE SUNDAY WITH MORE CONVECTION MOVING INTO
MAINLY THE NORTHERN PART OF THE FORECAST AREA LATE SUNDAY MORNING
AND AFTERNOON. WINDS WILL BE SOUTHERLY WITH A FEW GUSTS THIS
AFTERNOON...BECOMING SOUTHWEST SUNDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON CIGS LATE TONIGHT AND SUNDAY MORNING.
HIGH ON REMAINING ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  81  63  84 /  50  60  60  40
ATLANTA         66  81  65  81 /  50  60  60  40
BLAIRSVILLE     62  76  58  79 /  80  70  60  40
CARTERSVILLE    66  80  63  79 /  70  70  60  40
COLUMBUS        68  83  66  86 /  30  40  50  40
GAINESVILLE     65  78  63  80 /  70  70  60  40
MACON           66  84  65  86 /  30  40  40  40
ROME            64  80  63  79 /  70  70  60  40
PEACHTREE CITY  66  81  63  82 /  40  60  60  40
VIDALIA         68  86  69  86 /  30  20  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....01
AVIATION...17
Hazardous weather outlook, Apr 30, 5:11 AM EDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 AM EDT SAT APR 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
511 AM EDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH
GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH
SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR
WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE
TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE
STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS
CHANGES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Apr 30, 4:23 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT SAT APR 30 2016

GAZ095-105-107-302100-
HOUSTON GA-DOOLY GA-PULASKI GA-
423 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
NORTHEASTERN DOOLY AND NORTHWESTERN PULASKI COUNTIES UNTIL 500 PM
EDT...

AT 423 PM EDT...A STRONG THUNDERSTORM WAS NEAR UNADILLA...OR 10 MILES
WEST OF HAWKINSVILLE...MOVING NORTH AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...HAWKINSVILLE...UNADILLA...GROVE PARK...MOCK SPRINGS...CLINCHFIELD...
GROVANIA...ELKO...HAYNEVILLE...BROWNDALE AND KLONDIKE.

LAT...LON 3221 8375 3244 8377 3241 8349 3219 8354
TIME...MOT...LOC 2023Z 186DEG 17KT 3227 8366
Special weather statement, Apr 30, 4:26 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT SAT APR 30 2016

GAZ034-045-302100-
DEKALB GA-GWINNETT GA-
426 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB AND WESTERN
GWINNETT COUNTIES UNTIL 500 PM EDT...

AT 425 PM EDT...A STRONG THUNDERSTORM WAS OVER AVONDALE ESTATES...OR
OVER DECATUR...MOVING NORTH AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DECATUR...LILBURN...CHAMBLEE...DORAVILLE...CLARKSTON...AVONDALE ESTATES...
PINE LAKE...NORTH ATLANTA...TUCKER...DRUID HILLS...NORTH DECATUR...NORTH
DRUID HILLS...BELVEDERE PARK...MOUNTAIN PARK...EAST LAKE...BROOKHAVEN...LA
VISTA AND SCOTTDALE.

LAT...LON 3392 8434 3391 8414 3375 8421 3375 8432
      3388 8435
TIME...MOT...LOC 2025Z 186DEG 16KT 3379 8427
Special weather statement, Apr 30, 4:32 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SAT APR 30 2016

GAZ004-005-302100-
MURRAY GA-WHITFIELD GA-
432 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR MURRAY AND EASTERN WHITFIELD
COUNTIES UNTIL 500 PM EDT...

AT 432 PM EDT...A STRONG THUNDERSTORM WAS NEAR DALTON...MOVING
NORTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...ETON AND DAWNVILLE.

LAT...LON 3468 8493 3472 8498 3495 8490 3479 8467
TIME...MOT...LOC 2032Z 216DEG 23KT 3474 8491
Special weather statement, Apr 30, 4:48 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT SAT APR 30 2016

GAZ096-107-109-302115-
DODGE GA-BLECKLEY GA-PULASKI GA-
448 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE...SOUTHWESTERN
BLECKLEY AND PULASKI COUNTIES UNTIL 515 PM EDT...

AT 448 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF EASTMAN TO NEAR PINEVIEW...AND MOVING
NORTH AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
EASTMAN...HAWKINSVILLE...UNION...HARTFORD...PULASKI STATE PRISON...MOBLEY
CROSSING...WALLACE...OCMULGEE BANKS...GODWINSVILLE...FIVE POINTS...BAILEYS
PARK...GRESSTON AND DUBOIS.

LAT...LON 3207 8330 3208 8330 3209 8331 3209 8332
      3210 8332 3211 8336 3212 8335 3213 8336
      3213 8341 3212 8342 3212 8345 3214 8353
      3237 8350 3224 8306 3202 8312
TIME...MOT...LOC 2048Z 187DEG 19KT 3210 8319 3219 8349
Special weather statement, Apr 30, 4:59 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT SAT APR 30 2016

GAZ034-302130-
GWINNETT GA-
459 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR GWINNETT COUNTY UNTIL 530 PM
EDT...

AT 459 PM EDT...A STRONG THUNDERSTORM WAS NEAR SNELLVILLE...OR 10
MILES SOUTHWEST OF LAWRENCEVILLE...MOVING NORTH AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...DULUTH...SNELLVILLE...SUWANEE...LILBURN AND MOUNTAIN
PARK.

LAT...LON 3402 8391 3378 8405 3378 8408 3380 8410
      3381 8412 3384 8414 3403 8415 3404 8412
TIME...MOT...LOC 2059Z 187DEG 27KT 3383 8409
Special weather statement, Apr 30, 5:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT APR 30 2016

GAZ082>084-095-302130-
TWIGGS GA-WILKINSON GA-HOUSTON GA-BIBB GA-
503 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WESTERN WILKINSON...
NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 530 PM
EDT...

AT 502 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM JEFFERSONVILLE TO NEAR WARNER ROBINS...AND MOVING
NORTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSONVILLE...WARNER ROBINS...MCINTYRE...ROBINS AIR FORCE BASE...
MARION...DRY BRANCH...FRANKLINTON...HUBER...MYRICKS MILL...BULLARD...
FITZPATRICK...ELBERTA AND RIPLEY.

LAT...LON 3258 8364 3281 8358 3289 8316 3262 8334
TIME...MOT...LOC 2102Z 204DEG 21KT 3271 8335 3265 8360

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:54 AM EDTSpecial Weather StatementFFCCatoosa36 min
Apr 30, 1:11 PM EDTSpecial Weather StatementFFCBartow34 min
Apr 30, 1:22 PM EDTSpecial Weather StatementFFCGordon38 min
Apr 30, 1:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Apr 30, 1:28 PM EDTSpecial Weather StatementFFCMacon32 min
Apr 30, 1:32 PM EDTSpecial Weather StatementFFCBanks, Jackson28 min
Apr 30, 1:53 PM EDTSpecial Weather StatementFFCOconee37 min
Apr 30, 2:01 PM EDTSpecial Weather StatementFFCBanks29 min
Apr 30, 2:20 PM EDTSpecial Weather StatementFFCCrawford25 min
Apr 30, 2:28 PM EDTSpecial Weather StatementFFCBanks47 min
Apr 30, 3:12 PM EDTSpecial Weather StatementFFCBibb33 min
Apr 30, 3:14 PM EDTSpecial Weather StatementFFCGilmer31 min
Apr 30, 3:17 PM EDTSpecial Weather StatementFFCButts28 min
Apr 30, 3:28 PM EDTSpecial Weather StatementFFCBarrow32 min
Apr 30, 3:44 PM EDTSpecial Weather StatementFFCLumpkin31 min
Apr 30, 3:59 PM EDTSpecial Weather StatementFFCDawson31 min
Apr 30, 4:14 PM EDTSpecial Weather StatementFFCUnion31 min
Apr 30, 4:17 PM EDTSpecial Weather StatementFFCPike, Upson28 min
Apr 30, 4:21 PM EDTSpecial Weather StatementFFCWilcox24 min
Apr 30, 4:22 PM EDTSpecial Weather StatementFFCTwiggs38 min
Apr 30, 4:23 PM EDTSpecial Weather StatementFFCHouston37 min
Apr 30, 4:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Apr 30, 4:32 PM EDTSpecial Weather StatementFFCMurray28 min
Apr 30, 4:48 PM EDTSpecial Weather StatementFFCDodge, Pulaski27 min
Apr 30, 4:59 PM EDTSpecial Weather StatementFFCGwinnett31 min
Apr 30, 5:05 PM EDTSpecial Weather StatementFFCMurray, Whitfield25 min
Apr 30, 5:08 PM EDTSpecial Weather StatementFFCBleckley37 min
Apr 30, 5:18 PM EDTSpecial Weather StatementFFCForsyth27 min
Apr 30, 5:28 PM EDTSpecial Weather StatementFFCMurray32 min
Apr 30, 5:43 PM EDTSpecial Weather StatementFFCDawson, Forsyth47 min
Apr 30, 5:48 PM EDTSpecial Weather StatementFFCClayton42 min
Apr 30, 5:58 PM EDTSpecial Weather StatementFFCWhitfield32 min
Apr 30, 6:07 PM EDTSpecial Weather StatementFFCLumpkin38 min
Apr 30, 6:21 PM EDTSpecial Weather StatementFFCFulton39 min
Apr 30, 6:27 PM EDTSpecial Weather StatementFFCFannin33 min
Apr 30, 6:31 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton29 min
Apr 30, 6:43 PM EDTSpecial Weather StatementFFCCoweta32 min
Apr 30, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Apr 30, 6:57 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether48 min
Apr 30, 7:00 PM EDTSpecial Weather StatementFFCGordon30 min
Apr 30, 7:04 PM EDTSevere Thunderstorm WarningFFCGordon, Whitfield12 min
Apr 30, 7:23 PM EDTSpecial Weather StatementFFCCherokee37 min
Apr 30, 7:30 PM EDTSpecial Weather StatementFFCBartow30 min
Apr 30, 7:36 PM EDTSpecial Weather StatementFFCClayton24 min
Apr 30, 7:37 PM EDTSpecial Weather StatementFFCWalton38 min
Apr 30, 7:46 PM EDTSpecial Weather StatementFFCWilcox29 min
Apr 30, 7:48 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Newton, Rockdale42 min
Apr 30, 7:53 PM EDTSpecial Weather StatementFFCDawson, Lumpkin37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.